MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG29
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Valve Prolapse (2471)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during an implant, this annuloplasty ring was implanted, explanted and replaced with a non medtronic bioprosthetic valve.The reason for replacement was due to recurrent mitral regurgitation that did not resolve after the annuloplasty ring was in place.The physician indicated there was no malfunction of the ring.No additional adverse patient effects were reported.

Brand Name
RING 620RG29 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7386979
Report Number2025587-2018-00742
Device Sequence Number16401483
Product Code KRH
UDI-Device Identifier00613994758965
UDI-Public00613994758965
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2022
Device Model Number620RG29
Device Catalogue Number620RG29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR